# SDR CALA0000903

- Difficulty date: June 18, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 44,531 hours, 20,871 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK PROXIMITY SWITCH OUT OF RIG.  THE PROXIMITY SWITCH WAS ADJUSTED IAW MM 32-60-05.  IN ADDITION, THE NOSE STRUT WAS SERVICED WITH NITROGEN.  A NOSE GEAR SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING NORMAL.
